# SDR AALA202302134317

- Difficulty date: February 7, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 39,029 hours, 4,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD FLIGHT ATTENDANT REST STAIR EMERGENCY LIGHT L33417 INOPERATIVE. REPLACED FLOOR PROXIMITY LIGHT PER AMM 33-51-06 AND WDM 33-52-51. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
